# SDR RAIA950304

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Temp Limiter
- Part number: 9495411
- Condition: Intermit
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4706 - IN FLIGHT NR 2 ENG EGT AND TORQUE FLUCTUATES.  MAINTENANCE DETERMINED TORQUE/TEMP LIMITER CAUSING FAULT.  SYSTEM DEFERRED PER J32 MEL.  (W)
